# SDR DALA2016040902750

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON RT SEAT TRACK PLUG X=-54 BETWEEN BS 370 TO BS 389. PLUG WAS REMOVED, NEW PLUG WAS INSTALLED, CIC WAS APPLIED IAW SRM 51-10-3 PAR 38, 51-30-1, 53-05 FIG 4A, SH 1.
